# SDR SIMA200909301

- Difficulty date: April 3, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 17,913 hours, 15,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000418401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND CENTER OMEGA BEAM AT FRAME 24 CORRODED BEYOND MANUAL LIMITS UNDER CARBON CROSSBEAM.  OMEGA BEAM REPAIRED IAW EMBRAER SRM 53-00-10 FIG 203.  AIRCRAFT WAS RETURNED TO SERVICE.
